# SDR WX0A201306240020

- Difficulty date: June 23, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5930501504
- Condition: Chafed
- Location: Rt Wing Spoiler
- Component: Ground Spoiler, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER LOWER INBD SURFACE IS CHAFED.  REPAIR DAMAGED AREA.
